Deux exemples sur la dimension moyenne d’un espace de courbes de Brody
[Two examples on the mean dimension of spaces of Brody curves]
Annales de l'Institut Fourier, Volume 63 (2013) no. 6, pp. 2223-2237.

We study the mean dimension of the space of 1-Brody curves lying in two complex surfaces : first for Hopf surfaces, then for the projective plane minus a line. We show in the first case that the mean dimension is zero via a bound on the growth of meromorphic curves involving the logarithmic derivative lemma. In the second case, we show its positivity by lifting from the line to its complement a space of Brody curves of positive mean dimension containing deformations of an elliptic curve.

On étudie la dimension moyenne de l’espace de courbes 1-Brody à valeurs dans deux surfaces complexes  : d’abord pour des surfaces de Hopf, et ensuite pour P 2 privé d’une droite. On montre dans le premier cas que la dimension moyenne est nulle via une borne sur la croissance des fonctions holomorphes faisant apparaître le lemme de la dérivée logarithmique. Pour montrer la positivité dans le deuxième exemple, on relève de la droite à son complémentaire un espace de courbes de Brody de dimension moyenne positive construit par déformation d’une courbe elliptique.

DOI: 10.5802/aif.2827
Classification: 30D45,  32Q99,  30D15
Keywords: Mean dimension, Brody curves, Hopf surfaces, hyperplane complements
Freitas Paulo da Costa, Bernardo 1

1 Université Paris-Sud 11 Faculté des sciences d’Orsay Département de mathématiques 91405 Orsay CEDEX (France)
@article{AIF_2013__63_6_2223_0,
     author = {Freitas Paulo da Costa, Bernardo},
     title = {Deux exemples sur la dimension moyenne d{\textquoteright}un espace de courbes de {Brody}},
     journal = {Annales de l'Institut Fourier},
     pages = {2223--2237},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {63},
     number = {6},
     year = {2013},
     doi = {10.5802/aif.2827},
     mrnumber = {3237445},
     zbl = {1295.30083},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.2827/}
}
TY  - JOUR
AU  - Freitas Paulo da Costa, Bernardo
TI  - Deux exemples sur la dimension moyenne d’un espace de courbes de Brody
JO  - Annales de l'Institut Fourier
PY  - 2013
DA  - 2013///
SP  - 2223
EP  - 2237
VL  - 63
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2827/
UR  - https://www.ams.org/mathscinet-getitem?mr=3237445
UR  - https://zbmath.org/?q=an%3A1295.30083
UR  - https://doi.org/10.5802/aif.2827
DO  - 10.5802/aif.2827
LA  - fr
ID  - AIF_2013__63_6_2223_0
ER  - 
%0 Journal Article
%A Freitas Paulo da Costa, Bernardo
%T Deux exemples sur la dimension moyenne d’un espace de courbes de Brody
%J Annales de l'Institut Fourier
%D 2013
%P 2223-2237
%V 63
%N 6
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2827
%R 10.5802/aif.2827
%G fr
%F AIF_2013__63_6_2223_0
Freitas Paulo da Costa, Bernardo. Deux exemples sur la dimension moyenne d’un espace de courbes de Brody. Annales de l'Institut Fourier, Volume 63 (2013) no. 6, pp. 2223-2237. doi : 10.5802/aif.2827. http://www.numdam.org/articles/10.5802/aif.2827/

[1] Berteloot, François; Duval, Julien Sur l’hyperbolicité de certains complémentaires, Enseign. Math. (2), Volume 47 (2001) no. 3-4, pp. 253-267 | MR | Zbl

[2] Brody, Robert Compact manifolds and hyperbolicity, Trans. Amer. Math. Soc., Volume 235 (1978), pp. 213-219 | MR | Zbl

[3] Clunie, J.; Hayman, W. K. The spherical derivative of integral and meromorphic functions, Comment. Math. Helv., Volume 40 (1966), pp. 117-148 | DOI | MR | Zbl

[4] Eremenko, Alexandre Brody curves omitting hyperplanes, Ann. Acad. Sci. Fenn. Math., Volume 35 (2010) no. 2, pp. 565-570 | DOI | MR | Zbl

[5] Green, Mark L. Holomorphic maps into complex projective space omitting hyperplanes, Trans. Amer. Math. Soc., Volume 169 (1972), pp. 89-103 | DOI | MR | Zbl

[6] Griffiths, Phillip; Harris, Joseph Principles of algebraic geometry, Wiley-Interscience [John Wiley & Sons], New York, 1978, pp. xii+813 (Pure and Applied Mathematics) | MR | Zbl

[7] Gromov, Misha Topological invariants of dynamical systems and spaces of holomorphic maps. I, Math. Phys. Anal. Geom., Volume 2 (1999) no. 4, pp. 323-415 | DOI | MR | Zbl

[8] Hayman, W. K. Meromorphic functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, 1964, pp. xiv+191 | MR | Zbl

[9] Kodaira, K. On the structure of compact complex analytic surfaces. II, Amer. J. Math., Volume 88 (1966), pp. 682-721 | DOI | MR | Zbl

[10] Lattès, Samuel Sur les formes réduites des transformations ponctuelles à deux variables, CR Acad. Sci. Paris, Volume 152 (1911), pp. 1566-1569

[11] Tsukamoto, Masaki Moduli space of Brody curves, energy and mean dimension, Nagoya Math. J., Volume 192 (2008), pp. 27-58 | MR | Zbl

[12] Tsukamoto, Masaki Deformation of Brody curves and mean dimension, Ergodic Theory Dynam. Systems, Volume 29 (2009) no. 5, pp. 1641-1657 | DOI | MR | Zbl

Cited by Sources: